Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

27 Publications


2019 | Journal Article | IST-REx-ID: 73   OA
On the geometry of geodesics in discrete optimal transport
M. Erbar, J. Maas, M. Wirth, Calculus of Variations and Partial Differential Equations 58 (2019).
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6028   OA
A solution theory for quasilinear singular SPDEs
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics (2019).
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6232   OA
Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 301   OA
A Feynman–Kac formula for stochastic Dirichlet problems
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 65
Entropy solutions for stochastic porous media equations
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
View | DOI
 

2018 | Journal Article | IST-REx-ID: 319   OA
Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields (2018).
View | Files available | DOI
 

2018 | Preprint | IST-REx-ID: 74   OA View | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556   OA
The free boundary Schur process and applications
D. Betea, J. Bouttier, P. Nejjar, M. Vuletic, Annales Henri Poincare 19 (2018) 3663–3742.
View | Files available | DOI
 
 

2018 | Preprint | IST-REx-ID: 75   OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, ArXiv (2018).
View | Download (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70   OA
Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 1215   OA
Infinite-dimensional calculus under weak spatial regularity of the processes
F. Flandoli, F. Russo, G.A. Zanco, Journal of Theoretical Probability 31 (2018) 789–826.
View | Files available | DOI
 

2018 | Preprint | IST-REx-ID: 6359   OA View | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 71   OA
Scaling limits of discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, ArXiv (2018).
View | Download (ext.)
 

2018 | Journal Article | IST-REx-ID: 6355   OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018) e7.
View | Files available | DOI | arXiv
 

2018 | Preprint | IST-REx-ID: 72   OA View | Download (ext.) | arXiv
 

2017 | Conference Paper | IST-REx-ID: 989
Transport based image morphing with intensity modulation
J. Maas, M. Rumpf, S. Simon, in:, F. Lauze, Y. Dong, A. Bjorholm Dahl (Eds.), Springer, 2017, pp. 563–577.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 447   OA
Fluctuations of the competition interface in presence of shocks
P. Ferrari, P. Nejjar, Revista Latino-Americana de Probabilidade e Estatística 9 (2017) 299–325.
View | Download (ext.)
 

2017 | Book Chapter | IST-REx-ID: 649
Entropic Ricci curvature for discrete spaces
J. Maas, in:, L. Najman, P. Romon (Eds.), Modern Approaches to Discrete Curvature, Springer, 2017, pp. 159–174.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 956   OA
Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance
E. Carlen, J. Maas, Journal of Functional Analysis 273 (2017) 1810–1869.
View | DOI | Download (ext.)
 

Filters and Search Terms

department=JaMa

Search

Filter Publications

Display / Sort

Export / Embed